# SDR AALA20171019010

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A81271
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT TRANSITION PANEL JUST FORWARD OF THE CARGO DOOR CUTOUT, AROUND THE NUTPLATES, BETWEEN BS 767 AND 787.   REMOVED AND REPLACED THE TRANSITION PANEL IAW SRM 51-40-02, SRM 53-60-15-0I, AND DRAWING 146A8127.
